In feburary this year I had an operation to remove a left spermatocele (testicular cyst) which was a little larger than a goose egg. There was little swelling afterwards, however within a week I could tell there was some strange matter still in the scrotum. A few weeks later this began to reform as another cyst. When I went for reexamination the specialist ask me to return in 6 months.
I did, the cyst had grown back to the same size as before, and again I was put in for an operation.
I had that operation 10 days ago. I was told this time there was a lot of bleeding and they kept me in the hospital over night.
Immediately my scrotum appeared extremely swollen. They discharged me from hospital after one-night, I went home. My first checking of the scrotum showed that the left size was now about the size of a large orange (bigger than before). The surgeon had told me this can be normal, and told me to rest. I have a re-examination with them in on the 18th of December.
Now, 10 days after the operation, there is no longer much pain related to the area. However the swelling, or whatever it is, remains the same size! That is, the size of a large orange. This is far more debilitating that the original cyst was. The swelling feels very hard, it is not painful but it is very uncomfortable. Walking is uncomfortable, running is difficult, riding a bike is impossible.
Further more, my own examination cannot differentiate anything between the matter in the scrotum now, and how the cyst felt before. In other words, to me it just appears to be another very large cyst which has almost immediately taken the place of the second one.
Is this swelling normal and will it go down? How can I tell if I have a recurrence or not?
This is now seriously affecting my life in a negative way and I'd like to know as much as possible about it. I'm considering anti-depressants for the first time in my life because at the moment the only thing I want to do is stay in bed and sleep.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?